# SDR FDEA202409251361

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63139
- Aircraft time: 2,729 hours, 1,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114T4103421G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SLAT UPPER T/E HAS A SMALL DENT AT APPROXIMATELY WS 750. REPAIRED LH WING L/E #3 SLAT TRAINLING EDGE WEDGE AT WS 750 IN REF TO 767 SRM 57-43-02-  2R, 767 SRM 51-70-10-2R. THIS IS A MAJOR REPAIR. SEE JPF OF NR#0067 WO# 89034 FOR OTHER   WORK ACCOMPLISHED.
